128 0

STABILITY OF C¤-TERNARY QUADRATIC 3-JORDAN HOMOMORPHISMS

Title
STABILITY OF C¤-TERNARY QUADRATIC 3-JORDAN HOMOMORPHISMS
Author
박춘길
Keywords
Hyers-Ulam stability; C*-ternary algebra; quadratic functional equation; C*-ternary quadratic 3-Jordan homomorphism
Issue Date
2017-08
Publisher
KOREAN SOC MATHEMATICAL EDUCATION
Citation
JOURNAL OF THE KOREAN SOCIETY OF MATHEMATICAL EDUCATION SERIES B-PURE AND APPLIED MATHEMATICS, v. 24, no. 3, page. 171-178
Abstract
In this paper, we define C*-ternary quadratic 3-Jordan homomorphisms associated with the quadratic mapping f (x + y) f (x + y) = 2f (x) + 2f (y), and prove the Hyers-Ulam stability of C*-ternary quadratic 3-Jordan homomorphisms.
URI
http://koreascience.or.kr/article/JAKO201726163272173.pagehttps://repository.hanyang.ac.kr/handle/20.500.11754/115109
ISSN
1226-0657; 2287-6081
DOI
10.7468/jksmeb.2017.24.3.171
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE